# SDR DALA1144203750

- Difficulty date: July 20, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 33,461 hours, 12,829 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part serial: 0
- Condition: Corroded
- Location: Lt Mlg
- Part time: 31 hours, 71 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UPPER I/B LUG I/B FACE AT BORE AND LOWER I/B LUG I/B FACE AT BORE.  ALSO, UPPER O/B LUG O/B FACE AT BORE AND LOWER O/B LUG O/B FACE AT BORE LEFT SIDE.
